메뉴 건너뛰기




Volumn 354, Issue 1, 1997, Pages 30-34

The method of model solutions in the theory of linear integral equations

(2)  Polyanin, A D a   Manzhirov, A V a  

a NONE

Author keywords

[No Author keywords available]

Indexed keywords


EID: 33748829030     PISSN: 08695652     EISSN: None     Source Type: Journal    
DOI: None     Document Type: Article
Times cited : (1)

References (14)
  • 1
    • 33748809903 scopus 로고    scopus 로고
    • Russian source
  • 2
    • 33748813147 scopus 로고    scopus 로고
    • Russian source
  • 3
    • 33748840411 scopus 로고    scopus 로고
    • Russian source
  • 4
    • 33748840604 scopus 로고    scopus 로고
    • Russian source
  • 5
    • 33748816789 scopus 로고    scopus 로고
    • Russian source
  • 6
    • 33748825863 scopus 로고    scopus 로고
    • Russian source
  • 7
    • 33748819469 scopus 로고    scopus 로고
    • Russian source
  • 8
    • 33748833414 scopus 로고    scopus 로고
    • Russian source
  • 10
    • 33748817897 scopus 로고    scopus 로고
    • Russian source
  • 11
    • 33748821922 scopus 로고    scopus 로고
    • Russian source
  • 12
    • 33748815749 scopus 로고    scopus 로고
    • Russian source
  • 13
    • 33748838488 scopus 로고    scopus 로고
    • Russian source
  • 14
    • 33748826066 scopus 로고    scopus 로고
    • Russian source


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.